Alert archive / Alaska / Blizzard Warnings in 2008

Blizzard Warning 14, NWS Anchorage, AK

February 2, 2008

NWS Anchorage, AK issued this blizzard warning at Feb 2, 2008, 6:53 PM AKST. It took effect at Feb 3, 2008, 7:00 AM AKST. It was in force for 26 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 2, 2008, 6:53 PM AKST (03:53 UTC)
In effect from
Feb 3, 2008, 7:00 AM AKST
Expired
Feb 4, 2008, 9:21 AM AKST
In force
26 hr
Issued by
NWS Anchorage, AK

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWAK42 PAFC 030853
WSWALU

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
1153 PM AST SAT FEB 2 2008

AKZ181-031000-
/X.CAN.PAFC.BZ.A.0009.080203T1600Z-080204T0900Z/
ALASKA PENINSULA-
INCLUDING THE CITIES OF...COLD BAY...SAND POINT
1153 PM AST SAT FEB 2 2008

...BLIZZARD WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS CANCELLED THE
BLIZZARD WATCH FOR THE ALASKA PENINSULA. VISIBILITIES ARE EXPECTED
TO REMAIN ABOVE A QUARTER MILE. 

$$

AKZ195-032215-
/X.UPG.PAFC.BZ.A.0009.080203T1600Z-080205T0000Z/
/X.NEW.PAFC.BZ.W.0014.080203T1600Z-080205T0000Z/
PRIBILOF ISLANDS-
INCLUDING THE CITY OF...SAINT PAUL
1153 PM AST SAT FEB 2 2008

...BLIZZARD WARNING IN EFFECT FROM 7 AM SUNDAY TO 3 PM AST
MONDAY...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A BLIZZARD
WARNING FOR THE PRIBILOF ISLANDS. THE WARNING IS IN EFFECT FROM 
7 AM SUNDAY TO 3 PM AST MONDAY. THE BLIZZARD WATCH IS NO LONGER IN
EFFECT.

A STRONG LOW PRESSURE SYSTEM IS FORECAST TO MOVE INTO THE
SOUTHCENTRAL BERING SEA ON SUNDAY. EXPECT EASTERLY WINDS OF 30 TO
40 MPH WITH HIGHER GUSTS TO DEVELOP ON SUNDAY AND TO COMBINE WITH
SNOW TO DROP VISIBILITIES TO ONE QUARTER MILE OR LESS AT TIMES.
THE LOW PRESSURE SYSTEM WILL REMAIN NEARLY STATIONARY AND
GRADUALLY DISSIPATE BY MONDAY NIGHT. WINDS WILL DIMINISH AND
VISIBILITIES IMPROVE MONDAY AFTERNOON.

A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW
WITH STRONG WINDS AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD
TO WHITE- OUT CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ALL
TRAVEL AND OUTDOOR ACTIVITY IS STRONGLY DISCOURAGED.

$$
5 follow-up statements
000 
WWAK42 PAFC 031426
WSWALU

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
525 AM AST SUN FEB 3 2008

AKZ195-040130-
/X.CON.PAFC.BZ.W.0014.080203T1600Z-080205T0000Z/
PRIBILOF ISLANDS-
INCLUDING THE CITY OF...SAINT PAUL
525 AM AST SUN FEB 3 2008

...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 3 PM AST MONDAY...

A BLIZZARD WARNING REMAINS IN EFFECT UNTIL 3 PM AST MONDAY. 

A STRONG AREA OF LOW PRESSURE AND ASSOCIATED FRONTAL BOUNDARY IS
MOVING INTO THE BERING SEA THIS MORNING. EASTERLY WINDS ARE
INCREASING AHEAD OF THE FRONT AND ARE EXPECTED TO CONTINUE
THROUGH MONDAY AFTERNOON AS THE SYSTEM STALLS JUST SOUTH OF THE
PRIBILOF ISLANDS. THE COMBINATION OF STRONG WIND AND SNOW WILL
REDUCE VISIBILITY TO NEAR ZERO DURING THIS TIME. WINDS WILL GUST
40 TO 55 MPH THROUGH TONIGHT BEFORE WEAKENING SLIGHTLY MONDAY.
CONDITIONS ARE EXPECTED TO SLOWLY IMPROVE LATE MONDAY AFTERNOON AS
WINDS DIMINISH AND SNOW TAPERS OFF TO SCATTERED SHOWERS.

A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS
AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITE- OUT
CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ALL TRAVEL AND
OUTDOOR ACTIVITY IS STRONGLY DISCOURAGED.

$$
000 
WWAK42 PAFC 031902
WSWALU

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
1002 AM AST SUN FEB 3 2008

AKZ195-040800-
/X.CON.PAFC.BZ.W.0014.000000T0000Z-080205T0000Z/
PRIBILOF ISLANDS-
INCLUDING THE CITY OF...SAINT PAUL
1002 AM AST SUN FEB 3 2008

...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 3 PM AST MONDAY...

A BLIZZARD WARNING REMAINS IN EFFECT UNTIL 3 PM AST MONDAY. 

A STRONG AREA OF LOW PRESSURE AND ASSOCIATED FRONTAL BOUNDARY IS
MOVING INTO THE BERING SEA THIS MORNING. EASTERLY WINDS ARE
INCREASING AHEAD OF THE FRONT AND ARE EXPECTED TO CONTINUE
THROUGH MONDAY AFTERNOON AS THE SYSTEM STALLS JUST SOUTH OF THE
PRIBILOF ISLANDS. THE COMBINATION OF STRONG WIND AND SNOW WILL
REDUCE VISIBILITY TO NEAR ZERO DURING THIS TIME. WINDS WILL GUST
40 TO 55 MPH THROUGH TONIGHT BEFORE WEAKENING SLIGHTLY MONDAY.
CONDITIONS ARE EXPECTED TO SLOWLY IMPROVE LATE MONDAY AFTERNOON
AS WINDS DIMINISH AND SNOW TAPERS OFF TO SCATTERED SHOWERS.

A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS
AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITE- OUT
CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ALL TRAVEL AND
OUTDOOR ACTIVITY IS STRONGLY DISCOURAGED.

$$

AKZ155-040800-
/X.NEW.PAFC.WC.Y.0007.080204T0600Z-080204T2000Z/
KUSKOKWIM DELTA-
INCLUDING THE CITIES OF...BETHEL...HOOPER BAY...NUNIVAK ISLAND
1002 AM AST SUN FEB 3 2008

...WIND CHILL ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 11 AM
AST MONDAY...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 11 AM AST
MONDAY. 

BELOW FREEZING TEMPERATURES COMBINED WITH 15 TO 20 MPH WINDS THIS
EVENING WILL PRODUCE WIND CHILL READINGS OF 30 TO 45 BELOW ZERO
TONIGHT. TEMPERATURES WILL WARM SLIGHTLY AND WINDS WILL DECREASE LATE
MONDAY MORNING.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

$$
000 
WWAK42 PAFC 040748
WSWALU

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
1048 PM AST SUN FEB 3 2008

AKZ195-042115-
/X.CON.PAFC.BZ.W.0014.000000T0000Z-080205T0000Z/
PRIBILOF ISLANDS-
INCLUDING THE CITY OF...SAINT PAUL
1048 PM AST SUN FEB 3 2008

...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 3 PM AST MONDAY...

THE BLIZZARD WARNING FOR THE PRIBILOF ISLANDS REMAINS IN EFFECT
UNTIL 3 PM AST MONDAY.

A POTENT WINTER STORM WILL REMAIN NEARLY STATIONARY IN THE SOUTHERN
BERING SEA THROUGH MONDAY. STRONG EAST WINDS ALONG THE FRONT
FLANK OF THE STORM WILL CONTINUE TO BUFFET THE PRIBILOF ISLAND
THROUGH MONDAY AFTERNOON. EAST WINDS OF 40 TO 55 MPH ALONG THE
FRONT FLANK OF THE STORM WILL CONTINUE TO BUFFET THE PRIBILOF
ISLANDS THROUGH MONDAY AFTERNOON. VISIBILITIES WILL FREQUENTLY
REDUCED TO ONE QUARTER MILE OR LESS THROUGH MID AFTERNOON. 

THE STORM WILL BEGIN TO WEAKEN LATE MONDAY AFTERNOON AND GRADUALLY
DISSIPATE BY TUESDAY MORNING. STEADY SNOW WILL TAPER OFF TO
SCATTERED SHOWERS LATE MONDAY AFTERNOON AND VISIBILITIES WILL IMPROVE.

A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS
AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITE- OUT
CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ALL TRAVEL AND
OUTDOOR ACTIVITY IS STRONGLY DISCOURAGED.

$$

AKZ155-042000-
/X.CON.PAFC.WC.Y.0007.000000T0000Z-080204T2000Z/
KUSKOKWIM DELTA-
INCLUDING THE CITIES OF...BETHEL...HOOPER BAY...NUNIVAK ISLAND
1048 PM AST SUN FEB 3 2008

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM AST MONDAY...

THE WIND CHILL ADVISORY FOR THE KUSKOKWIM DELTA REMAINS IN EFFECT
UNTIL 11 AM AST MONDAY.

BELOW FREEZING TEMPERATURES COMBINED WITH 15 TO 20 MPH WINDS ARE PRODUCING
WIND CHILL READINGS OF 30 TO 45 BELOW ZERO. CONDITIONS ARE
EXPECTED TO CONTINUE THROUGH MID MORNING. 

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

$$
000 
WWAK42 PAFC 041420
WSWALU

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
520 AM AST MON FEB 4 2008

AKZ195-050000-
/X.CON.PAFC.BZ.W.0014.000000T0000Z-080205T0000Z/
PRIBILOF ISLANDS-
INCLUDING THE CITY OF...SAINT PAUL
520 AM AST MON FEB 4 2008

...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 3 PM AST THIS
AFTERNOON...

A BLIZZARD WARNING REMAINS IN EFFECT UNTIL 3 PM AST THIS
AFTERNOON. 

A POTENT WINTER STORM WILL REMAIN NEARLY STATIONARY IN THE
CENTRAL BERING SEA TODAY. THE ASSOCIATED FRONTAL BOUNDARY IS IN THE
VICINITY OF THE PRIBILOF ISLANDS THIS MORNING. WHILE VISIBILITIES
HAVE IMPROVED EARLY THIS MORNING...THE FRONT MAY DRIFT SOUTH AGAIN AND
SPREAD SNOW AND BLOWING SNOW ACROSS ST PAUL ISLAND. WINDS WILL
SLOWLY DIMINISH DURING THE DAY WHILE SNOW TAPERS OFF TO SCATTERED
SHOWERS ALLOWING CONDITIONS TO IMPROVE BY THIS AFTERNOON.

A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS
AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITE- OUT
CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ALL TRAVEL AND
OUTDOOR ACTIVITY IS STRONGLY DISCOURAGED.

$$

AKZ161-050130-
/X.NEW.PAFC.WC.Y.0008.080205T0700Z-080205T2000Z/
BRISTOL BAY-
INCLUDING THE CITIES OF...KING SALMON...DILLINGHAM...NAKNEK...
PILOT POINT
520 AM AST MON FEB 4 2008

...WIND CHILL ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 11 AM
AST TUESDAY...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 11 AM
AST TUESDAY. 

NORTHERLY WINDS WILL INCREASE LATE THIS EVENING IN CONJUNCTION
WITH TEMPERATURES DROPPING TO 5 TO 20 BELOW ZERO OVERNIGHT. THE
COMBINATION OF THE TWO WILL RESULT IN WIND CHILL READINGS 25 TO 40
BELOW ZERO TONIGHT THROUGH TUESDAY MORNING.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

$$

AKZ155-050130-
/X.EXT.PAFC.WC.Y.0007.000000T0000Z-080205T2000Z/
KUSKOKWIM DELTA-
INCLUDING THE CITIES OF...BETHEL...HOOPER BAY...NUNIVAK ISLAND
520 AM AST MON FEB 4 2008

...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 11 AM AST TUESDAY...

THE WIND CHILL ADVISORY IS NOW IN EFFECT UNTIL 11 AM AST TUESDAY.

BRISK NORTHEASTERLY WINDS AT 15 TO 25 MPH WITH GUSTS TO 35 MPH ALONG
THE COAST COUPLED WITH TEMPERATURES 10 TO 20 BELOW ZERO ARE
RESULTING IN WIND CHILL READINGS 35 TO 50 BELOW ZERO THIS MORNING.
TEMPERATURES WILL RISE TODAY TO ZERO TO 10 BELOW ALTHOUGH WINDS
WILL CONTINUE TO BLOW FROM THE NORTHEAST. WIND CHILL READINGS
DURING THE DAY WILL REMAIN 20 TO 35 BELOW ZERO...AND THEN ARE
EXPECTED TO DROP TO 35 TO 50 BELOW AGAIN THIS AFTERNOON AS
TEMPERATURES DROP OVERNIGHT. CONDITIONS ARE EXPECTED TO IMPROVE
TUESDAY MORNING AS TEMPERATURES CLIMB ABOVE ZERO.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

$$
000 
WWAK42 PAFC 041821
WSWALU

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
921 AM AST MON FEB 4 2008

AKZ195-041930-
/X.CAN.PAFC.BZ.W.0014.000000T0000Z-080205T0000Z/
PRIBILOF ISLANDS-
INCLUDING THE CITY OF...SAINT PAUL
921 AM AST MON FEB 4 2008

...BLIZZARD WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS CANCELED THE
BLIZZARD WARNING.


$$

AKZ155-052000-
/X.CON.PAFC.WC.Y.0007.000000T0000Z-080205T2000Z/
KUSKOKWIM DELTA-
INCLUDING THE CITIES OF...BETHEL...HOOPER BAY...NUNIVAK ISLAND
921 AM AST MON FEB 4 2008

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM AST
TUESDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM AST TUESDAY. 

BRISK NORTHEASTERLY WINDS AT 15 TO 25 MPH WITH GUSTS TO 35 MPH
ALONG THE COAST COUPLED WITH TEMPERATURES 10 TO 20 BELOW ZERO ARE
RESULTING IN WIND CHILL READINGS 35 TO 50 BELOW ZERO THIS
MORNING. TEMPERATURES WILL RISE TODAY TO ZERO TO 10 BELOW
ALTHOUGH WINDS WILL CONTINUE TO BLOW FROM THE NORTHEAST. WIND
CHILL READINGS DURING THE DAY WILL REMAIN 20 TO 35 BELOW ZERO...
AND THEN ARE EXPECTED TO DROP TO 35 TO 50 BELOW AGAIN THIS
AFTERNOON AS TEMPERATURES DROP OVERNIGHT. CONDITIONS ARE EXPECTED
TO IMPROVE TUESDAY MORNING AS TEMPERATURES CLIMB ABOVE ZERO.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

$$

AKZ161-052000-
/X.CON.PAFC.WC.Y.0008.080205T0700Z-080205T2000Z/
BRISTOL BAY-
INCLUDING THE CITIES OF...KING SALMON...DILLINGHAM...NAKNEK...
PILOT POINT
921 AM AST MON FEB 4 2008

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 11 AM AST TUESDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 11 AM AST TUESDAY. 

NORTHERLY WINDS WILL INCREASE LATE THIS EVENING IN CONJUNCTION
WITH TEMPERATURES DROPPING TO 5 TO 20 BELOW ZERO OVERNIGHT. THE
COMBINATION OF THE TWO WILL RESULT IN WIND CHILL READINGS 25 TO
40 BELOW ZERO TONIGHT THROUGH TUESDAY MORNING.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

$$

What forecasters said that day

The local office's own words before this blizzard warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Anchorage, AK wrote its last area forecast discussion before this blizzard warning went out at Feb 2, 8:25 AM AKST, 10 hours 28 minutes earlier.

Area forecast discussion, Feb 2, 8:25 AM AKST, 10 hours 28 minutes before
AREA FORECAST DISCUSSION
SOUTHCENTRAL AND SOUTHWEST ALASKA
125 PM AST SAT FEB 2 2008

.MODEL DISCUSSION...USING A BLEND OF THE LAST TO RUNS OF GFS AND ADDED
A PINCH OF ECMWF IN THE MIX. MAIN PROBLEM SEEMS TO BE WITH THE EASTWARD
ELONGATING FRONT WITH THE 988 MB LOW THAT MOVES TO NIKOLSKI ON SUNDAY.
MODELS..ESPECIALLY ECMWF HAVING TROUBLE FROM SUNDAY AFTERNOON ON WITH
THE DEVELOPING WAVES AND TRIPLE POINT FEATURES THAT ALWAYS FORM WHEN
THESE FRONTS STRETCH OUT TO THE EAST LIKE THIS. ACTUALLY..THE LATEST
GFS RUN LOOKS PRETTY GOOD IN KEEPING THE PARENT LOW DEEPER AND MORE
INTACT AS IT TRACKS EAST TO 155W-160W MONDAY AFTERNOON.

.ANALYSIS AND UPPER LEVELS...COLD UPPER LOW AND ASSOCIATED -40C TO -45C
500MB TEMPS CENTERED OVER THE YUKON VALLEY. SHORTWAVE TROF SWINGING
ACROSS SOUTHCENTRAL TODAY INTERACTING WITH GULF LOW MOISTURE AND
PRODUCING SNOW FROM ABOUT THE EAST SIDE OF THE KENAI PENINSULA EASTWARD
FUNNEL WITH MODERATE SNOW AT VALDEZ. AS THE UPPER TROF SWINGS EASTWARD
CLEARING AND COLDER TONIGHT SPREADING IN FROM THE NORTHWEST. SNOW AREA
WILL SHIFT OVER TO THE PACV-PAYA AREA AND ALSO ACROSS THE EASTERN
COPPER RIVER BASIN. NEXT PACIFIC LOW WILL BRING POSSIBLE BLIZZARD TO
THE AK PEN SUNDAY. WILL GO WITH A BLIZZARD WATCH IN THE AFTERNOON
FORECAST. THIS SYSTEM WILL HEAD EAST AND GRAZE SOUTHERN KODIAK ISLAND
WITH SOME MOISTURE BRINGING ANOTHER SNOW THREAT TO PACV EASTWARD AGAIN
TUESDAY.

.LONG TERM FORECAST...
NO GRID CHANGES BEYOND 84 HOURS. UPPER HIGH ACROSS PRIBILOFS TO THE
RUSSIAN FAR EAST WILL BUILD EASTWARD ACROSS THE NORTHERN BERING AS
UPPER TROF SHIFTS TO THE BOARDER BY SUNDAY EVENING. SOUTHERN MAINLAND
LOOKS CLEAR AND COLD WITH BRISK GLF COAST AND PRINCE WILLIAM SOUNDS
WINDS FOR THE NEXT 7 TO 10 DAYS. ALSO, TEMPERATURES WILL FALL WELL
BELOW ZERO EACH NIGHT WITH THE COLDEST AREA DEVELOPING IN ZONE 141
AROUND MID WEEK AT WHICH TIME GULKANA MAY APPROACH 50 BELOW. MOST OF
MAINLAND FORECAST AREA WILL HAVE THE COLDEST FIRST 10 DAYS OF FEBRUARY
SINCE 1999.

STORMS WILL STAY SOUTH OF ALEUTIANS THIS NEXT WEEK BUT MORE SNOW AND
BLOWING SNOW PROBLEMS MAY ACCOMPANY THE NEXT MID WEEK STORM FROM ADAK
TO COLD BAY.

.AER/ALU...WATCH/WARNING SUMMARY
PUBLIC...BLIZZARD WATCH FOR THE GREATER COLD BAY AREA SUNDAY.
         WINDCHILL AND BLOWING SNOW ADVISORY THOMPSON PASS TONIGHT INTO
         SUNDAY.

MARINE...GALES AREAS 120 165 170 172 176 179
HEAVY FREEZING SPRAY AREAS 121 129 130 141 160 165 185

PERCY FEB 08

The office that day

Everything else NWS Anchorage, AK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 2, 5:30 PM AKSTGale WarningAFC18 hr
Feb 2, 5:30 PM AKSTSmall Craft AdvisoryAFC5 days
Feb 2, 5:45 PM AKSTHeavy Freezing Spray WarningAFC6 days
Feb 2, 6:55 PM AKSTGale WarningAFC16 hr
Feb 2, 11:00 PM AKSTGale WarningAFC12 hr
Feb 2, 11:00 PM AKSTGale WarningAFC60 hr
Feb 2, 11:00 PM AKSTSmall Craft AdvisoryAFC36 hr
Feb 2, 11:00 PM AKSTSmall Craft AdvisoryAFC24 hr
Feb 2, 11:00 PM AKSTStorm WarningAFC12 hr
Feb 2, 11:00 PM AKSTHeavy Freezing Spray WarningAFC4 days
Feb 2, 11:15 PM AKSTHeavy Freezing Spray WarningAFC24 hr
Feb 3, 12:06 AM AKSTHigh Wind WarningAFC12 hr
Feb 3, 4:45 AM AKSTStorm WarningAFC42 hr
Feb 3, 5:02 AM AKSTWind Chill AdvisoryAFC54 hr
Feb 3, 7:42 AM AKSTStorm WarningAFC15 hr
Feb 3, 10:50 AM AKSTHigh Wind WatchAFC18 hr
Feb 3, 11:00 AM AKSTGale WarningAFC12 hr
Feb 3, 11:00 AM AKSTGale WarningAFC24 hr
Feb 3, 11:00 AM AKSTSmall Craft AdvisoryAFC4 days
Feb 3, 11:00 AM AKSTStorm WarningAFC36 hr
Feb 3, 11:00 AM AKSTHeavy Freezing Spray WarningAFC12 hr
Feb 3, 11:00 AM AKSTHeavy Freezing Spray WarningAFC48 hr

Nearby

Blizzard Warnings in Alaska, 2008Every blizzard warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.